Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE
Model Number
60PFSS45
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Parents noticed tear in the eyelet.Trach change out done to resolve issue.No adverse patient effects were reported.
Additional Manufacturer Narrative
Corrected data: type of reportable event: serious injury.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE
Manufacturer
(Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key
11611738
Report Number
3012307300-2021-02790
Device Sequence Number
17197607
Product Code
JOH
UDI-Device Identifier
15021312516791
UDI-Public
15021312516791
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K944178
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Initial Reporter Occupation
Nurse
Type of Report
Initial,Followup
Report Date
(Section B)
04/03/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
60PFSS45
Device Catalogue Number
60PFSS45
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
03/03/2021
Supplement Date Received by Manufacturer
04/02/2021
Initial Report FDA Received Date
04/02/2021
Supplement Report FDA Received Date
04/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening;